# SDR CALA2024091602425

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N62892
- Make and model: Boeing 737924ER
- Aircraft serial: 42195
- Aircraft time: 29,200 hours, 10,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550422
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK FLOOR BEAM UPPER CAP STA 947 RBL 55. REMOVED CORROSION AND REPAIRED REF SRM 53-70-51-2R-5 FIG 206. NO FURTHER ACTION REQUIRED.
